Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 7, 2011Burlington County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2011, 5:44 PM EDT for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2011, 5:44 PM EDT (21:44 UTC)
Expired
Jul 7, 2011, 6:45 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1080 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WWUS81 KPHI 072144
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT THU JUL 7 2011

NJZ013-014-018>020-026-027-072245-
CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
544 PM EDT THU JUL 7 2011

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF 
BURLINGTON...CAMDEN...MONMOUTH AND OCEAN COUNTIES...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
NUMEROUS STRONG THUNDERSTORMS ACROSS CENTRAL AND EASTERN BURLINGTON 
COUNTY, MAINLY SOUTHERN OCEAN COUNTY AND EASTERN MONMOUTH COUNTY.  
THESE STORMS ARE ALL MOVING SLOWLY EASTWARD. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4014 7402 3981 7407 3968 7412 3951 7426
      3950 7432 3953 7434 3953 7439 3973 7474
      3976 7499 4046 7417 4046 7412 4041 7399
      4047 7402 4047 7399 4046 7398 4041 7396
      4032 7396

$$

FORECASTER: NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 5:10 PM EDT, 34 minutes earlier.

Area forecast discussion, Jul 7, 5:10 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT THU JUL 7 2011

.SYNOPSIS...
A WEAK FRONT ACROSS THE AREA WILL CONTINUE TO BRING UNSETTLED
WEATHER ACROSS THE REGION THROUGH FRIDAY EVENING. A HIGH PRESSURE
SYSTEM WILL BUILD OVER THE AREA SATURDAY AND BRING FAIR AND MORE
COMFORTABLE WEATHER TO THE AREA THIS WEEKEND AND INTO MONDAY.
ANOTHER FRONTAL SYSTEM MAY BRING MORE SHOWERS TO THE REGION LATER
MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO IMPACT THE FORECAST AREA AND
WILL CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING OVERNIGHT.
THE THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS AND GUSTY
WINDS, ALONG WITH SOME SMALL HAIL.

AFTER THE STORMS DISSIPATE, THINGS BEGIN TO CLEAR OUT A LITTLE BIT
WITH SKIES BECOMING PARTLY CLOUDY FOR THE OVERNIGHT PERIOD. AREAS
OF FOG MAY DEVELOP IN AREAS THAT RECEIVE RAIN TODAY. THE OVERNIGHT
LOWS WILL BE VERY WARM AND IT WILL REMAIN VERY HUMID TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY AND FRIDAY NIGHT SHOULD BE CONVECTIVELY ACTIVE WITH THE HOT
AND HUMID AIRMASS FINALLY GIVING WAY TO AN APPROACHING UPPER
TROUGH/SFC COLD FRONT. THE SPC IS INDICATING A SLGT CHC FOR
CONVECTION ACROSS THE SRN AREAS WITH AMPLE CAPE AND DECENT SHEAR
IMPOSED OVER THE SAME AREAS. GUSTY WINDS/HEAVY RAINS WILL
ACCOMPANY TSTMS. TEMPERATURES FRI WILL BE LESS THAN TODAY WITH
MORE CLOUDS AND SHOWERS IN PLACE.

SAT THRU SUN WILL FEATURE FAIR WEATHER AS HIGH PRESSURE BUILDS IN
TO THE MIDDLE ATLANTIC. A VERY SMALL CHC FOR SHOWERS WILL REMAIN
IN THE GRIDS FOR SAT MORNING...IN CASE ANY LINGERING ACTIVITY WITH
THE FRONT FROM FRI NIGHT LASTS INTO SAT. THE BEST CHC FOR THIS
HAPPENING WILL BE OVER THE DELMARVA AREA. IT WILL STILL BE VERY
WARM THIS WEEKEND...BUT THE LOWER DEW POINTS WILL MAKE THE AIR
MUCH MORE COMFORTABLE THAN RECENT DAYS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NOT TOO MANY CHANGES IN THE LONG TERM FROM THE LATEST SUITE OF MODEL
RUNS. THE CAN GGEM WAS NOT USED AS NONE OF THE OTHER MODELS HAD AS
STRONG A LOW EXITING NORTH CAROLINA AND THIS AFFECTED THE CAN FOR
THE REST OF THE LONG TERM. THIS PACKAGE LEANED TOWARD THE ECMWF.

THE LONG TERM WILL BEGIN WITH HOTTER AND INCREASINGLY MORE HUMID
WEATHER EXPECTED. A DECAYING FRONTAL BOUNDARY MIGHT ACT AS A FOCUS
FOR AFTERNOON CONVECTION. ALTHOUGH CONFIDENCE IS NOT HIGH AND THUS
POPS WERE KEPT NORTHWEST OF THE I95 CORRIDOR CLOSER TO THE
APPROACHING COLD FRONT. PENDING SKY COVER AND FRONTAL POSITION ON
TUESDAY, MONDAY SHOULD BE THE HOTTEST DAY OF THE LONG TERM WITH SOME
MID 90S POSSIBLE.

THE APPROACHING COLD FRONT SHOULD THEN ACT AS A TRIGGER FOR MORE
ORGANIZED SHOWERS AND THUNDERSTORMS. WE KEPT POPS RELATIVELY LOW DUE
TO THE CONSENSUS TIMING IN WHICH IT LOOKS TO BE TOO FAR TO THE
NORTHWEST ON MONDAY AND POSSIBLY TOO DEEP INTO OUR CWA ON TUESDAY.

THE GFS IS MORE AGGRESSIVE WITH MOVING THE COLD FRONT THROUGH WHICH
WE TEMPERED SOMEWHAT GIVEN JULY CLIMO. THUS OUR MAX TEMPS ON TUE AS
THE FRONT IS MOVING THROUGH AND ON WED AS THE RELATIVELY COOLER AIR
IS ARRIVING IS ABOVE MEX MOS GUIDANCE.  AT THIS POINT THERE IS
FAIRLY GOOD MODEL CONSENSUS FOR OUR CWA TO BE NEAR THE CANADIAN HIGH
PRESSURE SYSTEM WITH THE RELATIVELY DRIEST AND COOLEST DAY OF THE
LONG TERM PERIOD.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT... VFR TO START WITH CONVECTION PROBABLY SETTLING DOWN
BUT NOT COMPLETELY CONVINCED IT CANNOT RE-FIRE DURING THE EARLY
MORNING. MVFR VSBY IN FOG/HAZE EXPECTED LATER TONIGHT....ESP IN
THE FRONTAL ZONE WHICH MAY END UP N OF PHL ALL NIGHT.

CONFIDENCE BELOW AVG ON CONVECTIVE OCCURRENCE AFTER 01Z.

OUTLOOK...
FRIDAY...VFR CIGS DEVELOP BY 17Z WITH CLUSTERS OF HEAVY RAIN SHOWERS
AND TSTMS...ISOLATED SEVERE TSTMS EXPECTED. WIDESPREAD MVFR CONDS
MAY DEVELOP IN THE AFTERNOON NNJ AND NE PA...ESPECIALLY VCNTY KABE AND
THE POCONOS. LIGHT WIND TRENDING NE.

QUASI STATIONARY FRONT PROBABLY JUST N OF KPHL TO START THE DAY BUT
PROBABLY MOVES SOUTHWARD DURING THE AFTERNOON DOWN INTO N DEL.

FRIDAY NIGHT...MVFR CONDS PROBABLY SPREADING SEWD TO MOST TAF
LOCATIONS IN THE WAKE OF THE DEPARTING COLD FRONT AND ASSTD
CONVECTION.

THIS WEEKEND...WEAK HIGH PRESSURE BUILDING EAST FROM THE GREAT
LAKES SHOULD PROVIDE VFR CONDITIONS. THE ONLY EXCEPTION HERE
COULD BE SATURDAY EVENING...AS WIDELY SCATTERED THUNDERSTORMS COULD
AFFECT NORTHERN AREAS.  LIGHT WIND.

NEXT MONDAY...VFR EXCEPT PATCHY MVFR FOG NEAR DAWN  MAY SEE TSTMS
LATE AT NIGHT IN WARM AIR ADVECTION ASSOCIATED WITH A WARM FRONTAL
PASSAGE. SW WIND MAY GUST 15-20 KTS IN THE AFTN.

&&

.MARINE...
NO HEADLINES ATTM. LOW PROB WE WILL NEED AN SCA FRI NIGHT IN THE
ATLC WATERS OFF DEL.

CONVECTIVE GUSTS AND LIGHTNING ARE THE BIG PROBLEM THIS AFTERNOON
AND AGAIN FRIDAY INTO FRIDAY EVENING IN ASSN WITH QSTNRY FRONT FM NYC
TO JUST N OF PHL.  THAT FRONT SAGS SOUTHEAST OF OUR AREA TOMORROW
NIGHT AND THE CONVECTION MOVES OUT TO SEA.

A DRY NICE WEEKEND IS ENVISIONED AS HIGH PRESSURE SETTLES IN WITH
A DRIER AIRMASS AND LIGHT WIND.

NEXT MONDAY...SW FLOW GUSTING 15 KTS AND POSSIBLE TSTMS AT NIGHT.

&&

.HYDROLOGY...
THERE IS AMPLE MOISTURE THIS EVENING TO CREATE DOWNPOURS AND
LOCALIZED FLOODING CONCERNS FOR THIS EVENING. THE CELLS MOVEMENT
MAY BE ENOUGH TO PREVENT ANY WIDESPREAD PROBLEMS. THIS CONTINUES
INTO FRIDAY WITH CONTINUED HIGHER MOISTURE AND TSTM FORMATION
EXPECTED BY AFTERNOON. THE FFG IS LOWER ACROSS THE NORTH...SO THE
LATER SHIFTS MAY CONSIDER A WATCH FOR THOSE AREAS. THERE IS ENOUGH
UNCERTAINTY ATTM TO PRECLUDE A WATCH NOW. WE WILL KEEP THE HEAVY
RAINS WORDING IN THE GRIDS/ZONES FOR NOW.

&&

.CLIMATE...
HEAT WAVE CONTINUES TODAY ILG/PHL REGION AND LOW PROBABILITY IT
MAY EXTEND INTO FRIDAY PER THE ULTIMATE POSITION OF THE QUASI
STATIONARY FRONT MIDDAY FRIDAY AND THE RESULTANT TIMING OF
PERSISTENT CONVECTION PRIOR OR SUBSEQUENT TO 18Z FRIDAY.

TODAY THE MODEST HEAT WAVE IS DAY5 FOR PHL AND DAY4 FOR ILG.

SINCE MAY 6TH AT KPHL...ONLY 8 DAYS BELOW NORMAL WITHIN A PERIOD
OF 61 DAYS....IE 53 AOA NORMAL IN THESE 61.

REGARDING TOMORROW... HAVE BEEN LOOKING ALOT AT PARALLEL NAM MOS
VS THE ACTUAL NAM MET MOS. IT SEEMS OVERALL TO BE PERFORMING SLIGHTLY
BETTER THAN NAM MOS. TODAYS 12Z GFS MAVMOS HAS AN IDEA THAT TOMORROW
COULD REACH 87 AT KILG...WHILE THE 12Z/7 METMOS HAS 82 BUT THE
PARALLEL METMOS 87. THE IDEA...ITS WORTHY OF COMPROMISING AND
PROBABLY RUNNING A BIT HIGHER THAN THE METMOS GUIDANCE.

MUCH IF NOT ALL OF THIS SECTION WILL PROBABLY BE DELETED IN SUBSEQUENT
AFD EFFORTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA/O'HARA
NEAR TERM...MEOLA/O'HARA
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG
MARINE...DRAG
HYDROLOGY...DRAG
CLIMATE...DRAG
Hazardous weather outlook, Jul 7, 3:13 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU JUL 7 2011

NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-067>071-
081915-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
313 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF
HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH
ARE POSSIBLE. THIS SHOULD BE PRIMARILY FROM NEAR READING TO JUST
NORTH OF PHILADELPHIA TO MCGUIRE AFB AND BELMAR NORTHWARD THROUGH
ALLENTOWN INTO THE POCONOS INTO NORTHERN NEW JERSEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
313 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-081915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
313 PM EDT THU JUL 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS WITH A SHORT BURSTS OF
HEAVY RAIN...FREQUENT LIGHTING STRIKES AND GUSTY WINDS TO 40 MPH
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED FRIDAY...AND SEVERAL
COULD BE SEVERE WITH POTENTIAL FOR POOR DRAINAGE FLOODING RAINS IN
A VERY SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 3:46 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EDT THU JUL 7 2011

NJZ013-019-020-026-027-PAZ069-072115-
BUCKS PA-COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
346 PM EDT THU JUL 7 2011

...A PAIR OF STRONG THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...MONMOUTH AND OCEAN COUNTIES...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF TRENTON...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR WRIGHTSTOWN...FORT DIX AROUND 400
PM...MCGUIRE AFB...NEW EGYPT AROUND 415 PM...WOODRUFF...SIX FLAGS
THEME PARK AROUND 430 PM...CASSVILLE...CRESTWOOD VILLAGE AROUND 445
PM...CEDAR GLEN WEST AND LEISURE KNOLL AROUND 500 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3990 7411 3989 7412 3996 7489 4009 7489
      4020 7412

TFG
Local storm report, Jul 7, 3:54 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             SCOTRUN                 41.07N  75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

&&

EVENT NUMBER PHI1100351

MEOLA
Local storm report, Jul 7, 4:14 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             SCOTRUN                 41.07N  75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

0400 PM     TSTM WND DMG     SCOTRUN                 41.07N  75.32W
07/07/2011                   MONROE             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF
            THE COUNTY.

&&

EVENT NUMBER PHI1100351 PHI1100352

MEOLA
Local storm report, Jul 7, 4:29 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     MARINE TSTM WIND TUCKERTON               39.60N 74.33W
07/07/2011  E47.00 MPH       OCEAN              NJ   MESONET

0347 PM     HAIL             SCOTRUN                 41.07N 75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

0400 PM     TSTM WND DMG     SCOTRUN                 41.07N 75.32W
07/07/2011                   MONROE             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
            COUNTY.

&&

MEOLA
Local storm report, Jul 7, 5:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT THU JUL 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     MARINE TSTM WIND TUCKERTON               39.60N 74.33W
07/07/2011  E47.00 MPH       OCEAN              NJ   MESONET

0347 PM     HAIL             SCOTRUN                 41.07N 75.32W
07/07/2011  M0.88 INCH       MONROE             PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED IN SCOTRUN. SMALL
            BRANCHES ALSO REPORTED DOWN.

0400 PM     TSTM WND DMG     SCOTRUN                 41.07N 75.32W
07/07/2011                   MONROE             PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN IN THE CENTRAL PART OF THE
            COUNTY.

0440 PM     TSTM WND DMG     EXTON                   40.03N 75.63W
07/07/2011                   CHESTER            PA   EMERGENCY MNGR

            TREES REPORTED DOWN IN WEST WHITELAND TOWNSHIP.

0448 PM     HAIL             CREAM RIDGE             40.13N 74.52W
07/07/2011  M0.50 INCH       MONMOUTH           NJ   TRAINED SPOTTER

&&

MEOLA
Special weather statement, Jul 7, 5:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT THU JUL 7 2011

NJZ013-014-018>020-026-027-072245-
CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
544 PM EDT THU JUL 7 2011

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF
BURLINGTON...CAMDEN...MONMOUTH AND OCEAN COUNTIES...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS STRONG THUNDERSTORMS ACROSS CENTRAL AND EASTERN BURLINGTON
COUNTY, MAINLY SOUTHERN OCEAN COUNTY AND EASTERN MONMOUTH COUNTY.
THESE STORMS ARE ALL MOVING SLOWLY EASTWARD.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4014 7402 3981 7407 3968 7412 3951 7426
      3950 7432 3953 7434 3953 7439 3973 7474
      3976 7499 4046 7417 4046 7412 4041 7399
      4047 7402 4047 7399 4046 7398 4041 7396
      4032 7396

FORECASTER: NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:27 PM EDTSpecial Weather StatementPHIBurlington93 min
Jul 7, 3:11 PM EDTSpecial Weather StatementPHIAtlantic64 min
Jul 7, 3:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean45 min
Jul 7, 3:16 PM EDTSpecial Marine WarningPHI89 min
Jul 7, 3:26 PM EDTSevere Thunderstorm WarningPHIWarren64 min
Jul 7, 3:45 PM EDTSpecial Weather StatementPHIMercer, Middlesex90 min
Jul 7, 3:46 PM EDTSpecial Weather StatementPHIBurlington89 min
Jul 7, 3:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean34 min
Jul 7, 4:17 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean88 min
Jul 7, 4:19 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 7, 4:48 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean57 min
Jul 7, 5:12 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester63 min
Jul 7, 6:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester40 min
Jul 7, 6:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Somerset74 min
Jul 7, 6:48 PM EDTSpecial Weather StatementPHICamden57 min
Jul 7, 7:32 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cape May, Cumberland, Salem88 min
Jul 7, 7:49 PM EDTSpecial Weather StatementPHIMercer86 min
Jul 7, 2:27 PM EDTSpecial Weather StatementPHIPhiladelphia93 min
Jul 7, 3:05 PM EDTSpecial Weather StatementPHILehigh55 min
Jul 7, 3:07 PM EDTSpecial Weather StatementPHIMonroe53 min
Jul 7, 4:35 PM EDTSevere Thunderstorm WarningPHIChester55 min
Jul 7, 5:46 PM EDTSpecial Weather StatementPHICecil, Kent89 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.